# SDR AMTA200800197

- Difficulty date: March 1, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL ASSY LBL 17.24, STA 767 HAVE A LIGHT CORROSION, AFT CARGO COMPARTMENT AREA.  REMOVED CORROSION ON RAIL, ORG MAT .071, MAT LOSS .017, REM MAT.054, FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A DETAILED FABRICATED REPAIR PART FROM BAC 1509-100688 IAW EA 737-5300-08-A0036.  (K)
